# SDR 95ZZZX1941

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69ZR
- Make and model: Beech 1900C
- Aircraft serial: UC69
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050259
- Condition: Cracked
- Location: Rt Wing Outbd
- Part time: 11,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED A 1 INCH CRACK IN LOWER SKIN ALONG TRAILING EDGE APPROXIMATELY 38 INCHES OUTBOARD FROM INBOARD END OF THE RIGHT OUTBOARD FLAP.  REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER IAW TECH ORDER NR 1900-27-00-0001.
